Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 134, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2017, 9:10 PM EDT for Johnston County, Sampson County, Wayne County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 9:10 PM EDT (01:10 UTC)
- Expired
- Jul 6, 2017, 10:02 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 53 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:40 PM EDT | TSTM WND DMG | 4 Sw Newton Grove, NC | TREES DOWN ON CHURCH ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
803
WUUS52 KRAH 070110
SVRRAH
NCC101-163-191-070215-
/O.NEW.KRAH.SV.W.0134.170707T0110Z-170707T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
910 PM EDT THU JUL 6 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Wayne County in central North Carolina...
Northern Sampson County in central North Carolina...
Southeastern Johnston County in central North Carolina...
* Until 1015 PM EDT
* At 910 PM EDT, a severe thunderstorm was located 7 miles southwest
of Godwin, or 8 miles northeast of Fayetteville, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mount Olive, Newton Grove, Hobbton, Grantham and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.
&&
LAT...LON 3505 7865 3509 7867 3512 7864 3512 7865
3514 7864 3517 7863 3520 7864 3520 7863
3525 7861 3527 7858 3530 7858 3531 7855
3533 7853 3547 7810 3518 7809 3519 7816
3509 7817 3508 7816
TIME...MOT...LOC 0110Z 256DEG 26KT 3513 7876
HAIL...<.75IN
WIND...60MPH
$$
773 follow-up statements
067
WWUS52 KRAH 070141
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
941 PM EDT THU JUL 6 2017
NCC101-163-191-070215-
/O.CON.KRAH.SV.W.0134.000000T0000Z-170707T0215Z/
Wayne NC-Sampson NC-Johnston NC-
941 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN WAYNE...NORTHERN SAMPSON AND SOUTHEASTERN JOHNSTON
COUNTIES...
At 941 PM EDT, a severe thunderstorm was located 12 miles southeast
of Dunn, or 14 miles northwest of Clinton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Olive, Newton Grove, Hobbton, Grantham and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3508 7851 3509 7861 3516 7861 3519 7862
3523 7860 3525 7856 3533 7848 3547 7810
3518 7809 3519 7816 3509 7817 3508 7816
3506 7847
TIME...MOT...LOC 0141Z 256DEG 27KT 3519 7844
HAIL...<.75IN
WIND...60MPH
$$
77846
WWUS52 KRAH 070150
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
950 PM EDT THU JUL 6 2017
NCC101-163-191-070215-
/O.CON.KRAH.SV.W.0134.000000T0000Z-170707T0215Z/
Wayne NC-Sampson NC-Johnston NC-
950 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN WAYNE...NORTHEASTERN SAMPSON AND SOUTHEASTERN
JOHNSTON COUNTIES...
At 949 PM EDT, a severe thunderstorm was located 14 miles north of
Clinton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Olive, Newton Grove, Hobbton and Grantham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3531 7840 3542 7810 3518 7809 3519 7816
3513 7818 3511 7845 3516 7848 3526 7852
TIME...MOT...LOC 0149Z 256DEG 26KT 3521 7836
HAIL...<.75IN
WIND...60MPH
$$
77943
WWUS52 KRAH 070202
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1002 PM EDT THU JUL 6 2017
NCC101-163-191-070212-
/O.CAN.KRAH.SV.W.0134.000000T0000Z-170707T0215Z/
Wayne NC-Sampson NC-Johnston NC-
1002 PM EDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3531 7840 3542 7810 3518 7809 3519 7816
3513 7818 3511 7845 3516 7848 3526 7852
TIME...MOT...LOC 0201Z 256DEG 26KT 3523 7825
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:00 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 6, 8:00 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 800 PM EDT Thu Jul 6 2017 .SYNOPSIS... A cold front will approach from the NW late Saturday, then push through central NC Saturday night. The front should stall near the coast on Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 800 PM Thursday... Only isolated thunderstorms were left over central NC this evening. There is still a chance of an isolated severe storm or two, given the lingering instability. However, the lack of mid level wind shear has limited organization. The threat of severe should greatly diminish within an hour of sunset. We will carry the higher POP of 30 percent or so - out ahead of the outflow boundary moving ENE from the Sandhills into the Triangle area and east-central NC through 900- 930 PM, otherwise only 20 POP will be forecast. The convection to the west of the Appalachians appears to be decreasing and is not expected to affect our NW zones. Another warm and humid night with lows in the lower to mid 70s. && .SHORT TERM /Friday and Friday Night/... As of 315 PM Thursday... The mid level shear axis extending from Lake Erie through the W Ohio Valley, mid Miss Valley, to TX today will ease toward the east through Fri, accompanied by a weak frontal zone that will jump into the Piedmont trough by afternoon. Low level moisture transport will increase areawide tonight then become focused over the SE half of the CWA Fri, just ahead of the mid level shear axis and better DPVA. A weak upper jet extending from NW NC northeastward over the Mid Atlantic and NE coast will induce a pocket of weak upper divergence over NC from afternoon into the night, peaking over E NC. Moderate MUCAPE is again expected, with deep layer shear likely to be a bit better than what we have today, around 25-30 kts. Both of these will be maximized over the eastern CWA, and this is where we should see the best storm coverage as well as a few strong storms. Will ramp up pops in the early afternoon to 25-50% (NW to SE), lasting until early evening when the focus for dwindling convection shifts to the SE CWA only after nightfall. Thicknesses will be slightly higher Fri than today, and balanced with the fair to partly cloudy skies, expect highs of 89-95. Lows Fri night 70-75. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 320 PM EDT Thursday... The long term forecast will be largely characterized by an upper level eastern CONUS trough that will remain in place while several features at the surface play a role in the weather for central NC. For Saturday an exiting surface low will move off to the northeast but the remains of a weak front will become a focusing mechanism for diurnal convection with a marginal severe threat. By Sunday, surface high pressure building over the Appalachians will help to push the surface front south of the area leaving only slight chances for convection in the southeast. This will remain the case all the way through Monday night. As the surface high begins the dissolve, greater chances for afternoon convection will return for Tuesday. Rain chances increase for Wednesday and Thursday as a meso low becomes cutoff from a passing northern stream system and lingers over the area. This will come with a slight deepening of the upper level trough which may help enhance development of the surface low. Temperatures throughout the entire period will be near normals for this time of year with highs in the upper 80s to low 90s and lows in the upper 60s to low 70s. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 800 PM Thursday... Outside of any isolated to scattered storms this evening, generally VFR conditions are expected for the next 24 hours. Looking beyond 18z Fri, VFR conditions will dominate through Tue., Other than MVFR conditions associated with scattered storms Friday afternoon and evening and again Saturday afternoon into the evening. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...KS NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Badgett
Hazardous weather outlook, Jul 6, 1:59 PM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 159 PM EDT Thu Jul 6 2017 NCZ007>010-021>025-038-039-073-074-071000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davidson-Randolph-Stanly-Montgomery- 159 PM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected to develop late this afternoon and evening. A few storms could become severe, with a primary threat of damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are expected again Saturday afternoon and evening. A few storms could become severe, with a primary threat of damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ011-026>028-040>043-075>078-083>086-088-089-071000- Halifax-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore- Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 159 PM EDT Thu Jul 6 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Heat index values will peak around 100 to 105 degrees for a brief time this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are expected to develop during the afternoon and evening hours on Friday and Saturday. Isolated severe storms with a primary threat of damaging winds will be possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 6, 6:26 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
626 PM EDT THU JUL 6 2017
NCZ008>011-062330-
Vance NC-Warren NC-Halifax NC-Granville NC-
626 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VANCE...NORTHERN
WARREN...NORTHEASTERN GRANVILLE AND NORTHWESTERN HALIFAX COUNTIES
UNTIL 730 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clarksville, or 12 miles east of Virgilina, moving east at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Roanoke Rapids, Norlina, Littleton, Macon, Steele Creek Marina &
Campground, Kerr Lake, Lake Gaston, Wise, Southpointe And Morningstar
Marinas and Tungsten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3651 7790 3648 7776 3648 7769 3638 7771
3651 7864 3654 7864 3654 7790
TIME...MOT...LOC 2225Z 281DEG 36KT 3657 7855
77Special weather statement, Jul 6, 7:14 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
714 PM EDT THU JUL 6 2017
NCZ039-040-074-075-070015-
Chatham NC-Randolph NC-Moore NC-Montgomery NC-
714 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT MOORE...EASTERN MONTGOMERY...
SOUTHEASTERN RANDOLPH AND SOUTHWESTERN CHATHAM COUNTIES UNTIL 815 PM
EDT...
At 713 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Seagrove, or 10 miles southeast of North Carolina
Zoo, moving east at 30 mph. Another strong thunderstorm was located
near Biscoe.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Troy, Carthage, North Carolina Zoo, Biscoe, Seagrove, Whispering
Pines, Robbins, Star, Candor and Vass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3567 7976 3570 7939 3551 7935 3550 7934
3548 7936 3544 7933 3543 7933 3540 7929
3535 7927 3533 7924 3527 7922 3522 7982
3536 7989
TIME...MOT...LOC 2313Z 263DEG 28KT 3550 7965
10Special weather statement, Jul 6, 7:50 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
750 PM EDT THU JUL 6 2017
NCZ075-077-070045-
Harnett NC-Moore NC-
750 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MOORE AND HARNETT
COUNTIES UNTIL 845 PM EDT...
At 750 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Southern Pines, moving east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Lillington, Whispering Pines, Broadway, Vass, Cameron, Raven Rock
State Park, Olivia, Pineview, Anderson Creek and Timberlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3529 7939 3534 7925 3531 7918 3558 7892
3553 7876 3526 7872 3526 7883 3524 7887
3523 7888 3519 7909 3517 7910 3517 7911
3518 7913 3517 7914 3519 7918 3521 7925
3516 7933
TIME...MOT...LOC 2350Z 249DEG 25KT 3524 7926
10Special weather statement, Jul 6, 8:04 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
804 PM EDT THU JUL 6 2017
NCZ040-041-076-070045-
Lee NC-Chatham NC-Wake NC-
804 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEE...SOUTHWESTERN
WAKE AND SOUTHEASTERN CHATHAM COUNTIES UNTIL 845 PM EDT...
At 803 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Cary, Pittsboro, Apex, Holly Springs, Crosswinds Boating Center,
Crosswinds Campground and New Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3579 7869 3556 7867 3556 7884 3558 7891
3556 7894 3556 7928 3574 7928
TIME...MOT...LOC 0003Z 269DEG 25KT 3565 7918
77Special weather statement, Jul 6, 8:22 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
822 PM EDT THU JUL 6 2017
NCZ086-088-070100-
Hoke NC-Cumberland NC-
822 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CUMBERLAND AND
CENTRAL HOKE COUNTIES UNTIL 900 PM EDT...
At 822 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raeford, moving east at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Fayetteville, Raeford, Fort Bragg, Pope AFB, Spring Lake, Eastover,
Silver City, Bonnie Doone and Vander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3513 7935 3518 7916 3517 7914 3518 7913
3517 7913 3517 7910 3519 7909 3523 7888
3525 7885 3505 7875 3496 7930
TIME...MOT...LOC 0022Z 258DEG 24KT 3507 7924
77Special weather statement, Jul 6, 9:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
900 PM EDT THU JUL 6 2017
NCZ007-070145-
Person NC-
900 PM EDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT PERSON COUNTY UNTIL 945 PM
EDT...
At 859 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hightowers, or near Prospect Hill, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Roxboro, Bushy Fork, Surl, Moriah and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3625 7880 3624 7896 3624 7915 3640 7914
3650 7880
TIME...MOT...LOC 0059Z 256DEG 27KT 3630 7922
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:04 PM EDT | Special Weather Statement | RAH | Chatham | 41 min |
| Jul 6, 8:12 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 36 min |
| Jul 6, 8:21 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 39 min |
| Jul 6, 8:22 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 38 min |
| Jul 6, 8:41 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 64 min |
| Jul 6, 9:00 PM EDT | Special Weather Statement | RAH | Person | 45 min |
| Jul 7, 12:38 PM EDT | Heat Advisory | RAH | Cumberland, Hoke, Sampson, Scotland, Wayne | 5 hr |
| Jul 7, 2:24 PM EDT | Special Weather Statement | RAH | Edgecombe | 21 min |
| Jul 7, 2:30 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 45 min |
| Jul 7, 6:40 PM EDT | Special Weather Statement | RAH | Bladen | 20 min |
| Jul 7, 7:03 PM EDT | Special Weather Statement | RAH | Cumberland | 57 min |
| Jul 7, 7:43 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.